Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some elementary topological properties of essential maximal model continua


Author: W. R. Scott
Journal: Bull. Amer. Math. Soc. 55 (1949), 963-968
DOI: https://doi.org/10.1090/S0002-9904-1949-09323-0
MathSciNet review: 0033024
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942. MR 7093
  • 2. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, 1942. MR 7095
  • 3. T. Radó and P. V. Reichelderfer, A theory of absolutely continuous transformations in the plane, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 258-307. MR 3698
  • 4. P. V. Reichelderfer, Law of transformation for essential generalized jacobians, Duke Math. J. vol. 16 (1949) pp. 73-83. MR 30592
  • 5. W. Sierpinski, Sur une fonction continue dans un intervalle qui prend chaque valeur de cet intervalle א, Publications Mathématiques Univerzitet Belgrade vols. 6 and 7 (1938) pp. 84-85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09323-0

American Mathematical Society